Skip navigation
1,438 Views 3 Replies Last post: Feb 11, 2013 11:33 AM by woodworm RSS
THEBOOTMAN 2 posts since
Feb 10, 2013
Currently Being Moderated

Feb 10, 2013 12:22 PM

Zoladex

Hi Thanks for having me on board,my journey has been a long and patient one.I feel that my injections of Zoladex every twelve weeks over the last three years have reach a saturation point.I find that my system is reacting more to the side effects that are mentioned in the journal.At seventy six still fairly active but recently things are beginning to show.I could name around ten items on the side effect list that I could not mention a year ago.Quality of life is important and Zoladex has certainly helped me in this direction,the symtoms that are being felt at this time are causing me unsocialble life style.When I say unsociable life I mean sleeping a lot and in a very deep sleep.Slowing up in the walking and memory getting a bit scary.Above all I have got to keep walking ,using my computer and keep looking after my wife.

Zoladex is definatly showing signs on my health,but I will keep going until the medical team tell me other wise.

woodworm 2,890 posts since
May 25, 2012
Currently Being Moderated
1. Feb 10, 2013 12:59 PM in response to: THEBOOTMAN
Re: Zoladex

Hi there,

As someone who two and a half years ago was diagnosed with prostate cancer and as a result spent two years on zoladex injection I can sympathize with you. Although my injections stopped nearly seven months ago, I am still suffering from the side effects. I have chosen to look at it this way. My psa at diagnosis was 70 but is now only 0.01 so I do truly belive that it (plus the radiotherapy) has saved my life so I regard it as a small price to pay.  I am not suffering from the tiredness so much but have like you have most of the other symptoms. It might be worth asking your doctor for I have heard about another treatment, cant think of the name but does the same job with less side effects.

Take care and thank for telling us about your symptoms, Brian

woodworm 2,890 posts since
May 25, 2012
Currently Being Moderated
3. Feb 11, 2013 11:33 AM in response to: THEBOOTMAN
Re: Zoladex

Hi BOOTMAN,

Thank you for your kind reply but there are a lot of wonderful people on here and I feel privileged to be able to talk to them.

It's not a new drug, sorry if I gave that impession but have been racking my addled brain and have just remembered it's called casodex. It's supposed to be just as effective but from what I understand it has less side effects. The only thing is that I am told the zoladex side effects may take about a year to wear off and some of them may not. I have heard of one chap still suffering hot flushes ten years after finishing with zoladex. I have them quite a lot, and have got a competition running between me and the wife to see who has the most We were about equall for the amount but if we judge it by severity, I come out on top. But at the end of the day it's just one of those things and rather than worry about it, I try to make fun out of it. Life to short so lets have as much fun and laughter as we can, especially if it's at the expense of cancer and its side effects.

Take care, best wishes, Brian

  Contact a moderator

  Support us




More like this

  • Retrieving data ...

Looking for forum tips?

 
 
Visit Cancer Chat tips for quick help on using the forum, including FAQs and our house rules
 

Contact a specialist nurse